# SDR VNAA2012080500002

- Difficulty date: August 5, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 19,939 hours, 19,700 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE TO AIRCRAFT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND DETERMINED DAMAGE TO RIGHT NOSE LANDING GEAR DOOR AND RIGHT APU DOOR TO BE WITHIN AIRCRAFT SRM LIMITS.  AIRCRAFT RELEASED FOR SERVICE.
